A 26-year-old male asked:
Disclaimer

i have been injecting suboxone for over 4 years. i hit my penis 3 days ago still swollen and the veins are swollen and very hard in forskin?

1 doctor answer
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Watch, wait, & see..: May just watch, wait, & see as long as the pain and swelling are starting to ease and fade - taking 1-3 weeks or longer to resolve. If not, seek evaluation, confirmation, care, & counseling timely. Why have you used Suboxone? More? See doc or contact www.HealthTap.com/dr-Lin with RQPWJC to login - using audio/video goes much faster and learns much more than text chat.
Answered on May 31, 2016
1
1 comment
1
1 thank
Dr. James Lin
Dr. James Lin commented
50 years experience Urology
Provided original answer
By the reported sequence of events, what you experienced in the penis is injury-related so give time & patience to work for you; this is life reality - no quick fix. By the way, do let overindulgence and obsession rein and ruin life. More? Go to http://formefirst.com/eNewsletter06.html & http://formefirst.com/eNewsletter05.html.
May 29, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old member asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Vein: The prominent vein may not be a serious issue. Temporary penis discomfort after ejaculation also may not be a problem as long as there are no signs of ... Read More
A 20-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
STD? Herpes?: It would be a big mistake to try to diagnose or treat this yourself. It could be an infection that needs a prescription antibiotic. If you are sexuall ... Read More
A 23-year-old female asked:
Dr. Shawn Dalton-bethea
19 years experience Pain Management
Plugging Suboxone: Hello. How often do you see your suboxone provider for scripts OR are you obtaining this another route? Sounds like you are in withdrawal since you ... Read More
A 43-year-old male asked:
Dr. James Krick
35 years experience Urology
Balanoposthitis: Most likely this is related to a skin inflammation. The most common cause is fungal. Try otc anti fungal cream such as nystatin. If symptoms persis ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month